When I used to get injections i would hear this noise in the back of my head that sounds like something coursing threw my blood in the back of my head, am I the only one?
I use to get invega shots before I started aripiprazole pills. Can’t say that I’ve had that experience though, no.
Do you get nervous before shots? It could actually be the sound of blood going through your veins if your heart is pumping it hard enough. That said, I’d bring that up with you doc if you haven’t already.
Never had anything like that, no.
I never had that sound. I get a shot every 2 weeks and I don’t notice it anymore. Just a little sting and then it’s over.
Lucky. I only get 25ml but its in my arm for like 2 mins while the nurse goes really slow. Just this one male nurse does it instantly with no pain and its so good. The other times its just pain and soreness lol.
Yes I have a swishing sound in the back of my head all the time and I can feel it too
I get no sounds in my head from my depot shots.
Really wow man i thought i was the only one . I knew it was the medication that does that. Thought it was like a health problem
I don’t remember getting it while I was taking risperidone pills I only have it now on invega injection it happens alot too
Trust bro i feel you man, just remember that God has a plan for you in this life he loves you , your family loves you, and whenever you speak to him he hears you. Even when you just talk in your head, life is all in your perception none elses.
Thanks man I appreciate that
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.